MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 18239
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 04/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to confirm or determine the root cause of the reported controller malfunction.Lot release records were reviewed, and the product lot met all acceptance criteria.
 
Event or Problem Description
The patient reported that her glucose levels increased to above 500 mg/dl after the dash controller displayed a boot/recovery mode screen that the patient could not navigate and subsequently turned black.Multiple attempts to reboot the controller were unsuccessful, including battery removal/reinsertion and charging.This resulted in overnight hyperglycemia.The patient reported administering a manual insulin injection, which resulted in severe hypoglycemia, with blood glucose decreasing below 2 mg/dl.She subsequently lost consciousness and was transported by ambulance to the emergency room on (b)(6) 2026, where she remained for approximately seven hours.Reported diagnoses included hypoglycemia, low blood pressure (below 70), atrial fibrillation, and high risk for stroke or heart attack; however, no stroke or heart attack was confirmed.The patient was treated with intravenous glucose and intravenous fluids and returned home the same day.

Brand Name
OMNIPOD DASH INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25058378
Report Number3014585508-2026-24944
Device Sequence Number9300560
Product Code LZG
UDI-Device Identifier10385082000009
UDI-Public(01)10385082000009
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18239
Device Catalogue NumberUSA1-D001-MG-USA1
Device Lot NumberL000593
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2026
Initial Report FDA Received Date05/01/2026
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale